MathSciNet Relay Station
MathSciNet bibliographic data
MR2441855 60K25 (90B22)
Janssen, A. J. E. M.; van Leeuwaarden, J. S. H. Back to the roots of the $M/D/s$ queue and the works of Erlang, Crommelin and Pollaczek. Statist. Neerlandica 62 (2008), no. 3, 299–313.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement